Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 146, NWS North Platte, NE

June 23, 2006Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2006, 9:27 PM MDT for Cherry County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2006, 9:27 PM MDT (03:27 UTC)
Expired
Jun 23, 2006, 10:30 PM MDT
In force
63 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Cherry County, NE

The radar

The North Platte radar (KLNX), 46 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:20 PM MDTHAIL 0.757 Ne Brownlee, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 8:13 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2006-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2006-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1938 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 240328
SVRLBF
NEC031-240430-
/O.NEW.KLBF.SV.W.0146.060624T0327Z-060624T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1027 PM CDT FRI JUN 23 2006

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT(1030 PM MDT)

* AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF VALENTINE NATIONAL WILDLIFE REFUGE...OR ABOUT 31
  MILES SOUTH OF VALENTINE...AND MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNLEE AND HIGHWAY 83 CROSSING GOOSE CREEK BY 1045 PM CDT...
  HIGHWAY 83 CROSSING THE NORTH LOUP RIVER BY 1055 PM CDT...
  ELSMERE BY 1125 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4209 10017 4209 10046 4209 10133 4257 10098
      4278 10076 4287 10021

$$

MASEK
3 follow-up statements
000 
WWUS53 KLBF 240343
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 PM CDT FRI JUN 23 2006

NEC031-240430-
/O.CON.KLBF.SV.W.0146.000000T0000Z-060624T0430Z/
CHERRY NE-
1040 PM CDT FRI JUN 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT(1030 PM MDT) FOR EASTERN CHERRY COUNTY...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT
AREA...OR ABOUT 16 MILES SOUTH OF VALENTINE...MOVING SOUTHEAST AT 20 
MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNLEE. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHWEST OF WOOD LAKE BY 1100 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING(200 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4209 10017 4209 10046 4209 10133 4257 10098
      4278 10076 4287 10021

$$

MASEK
000 
WWUS53 KLBF 240407
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT FRI JUN 23 2006

NEC031-240430-
/O.CON.KLBF.SV.W.0146.000000T0000Z-060624T0430Z/
CHERRY NE-
1105 PM CDT FRI JUN 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT(1030 PM MDT) FOR EASTERN CHERRY COUNTY...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES EAST OF HIGHWAY 83 MILE MARKER 160...OR ABOUT 13 
MILES NORTH OF THEDFORD...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEAST CHERRY COUNTY THROUGH 1130 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING(200 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4209 10017 4209 10046 4209 10133 4257 10098
      4278 10076 4287 10021

$$

MASEK
000 
WWUS53 KLBF 240427
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CDT FRI JUN 23 2006

NEC031-240437-
/O.EXP.KLBF.SV.W.0146.000000T0000Z-060624T0430Z/
CHERRY NE-
1127 PM CDT FRI JUN 23 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHERRY COUNTY EXPIRES
AT 1130 PM CDT(1030 PM MDT)...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
SATURDAY MORNING(200 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4209 10017 4209 10046 4209 10133 4257 10098
      4278 10076 4287 10021

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:56 PM MDT, 6 hours 31 minutes earlier.

Area forecast discussion, Jun 23, 2:56 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT FRI JUN 23 2006

.SHORT TERM...
MODELS IN GOOD AGREEMENT IN NEAR TERM. CONVECTION BREAKING OUT IN
EASTERN WYOMING AND ALONG THEATA E RIDGE FROM CENTRAL KS INTO
CENTRAL NEBRASKA AND ALONG FRONTAL BOUNDARY JUST NORTH OF BORDER.
TDS IN LOW TO MID 50S OVER WESTERN PORTIONS OF NEBRASKA. WAVE
SEEN IN IR PUSHING INTO NORTHEAST WY.

WITH FROPA TONIGHT HAVE LOWERED MINS AND MAX TEMPS SEVERAL
DEGREES. UPSLOPE COMPONENT ON SSATURDAY COMBINED WITH NEXT WAVE
OUT OF HUDSON BAY LOW TO PROVIDE ANOTHER ROUND OF CONVECTION
MAINLY SOUTHWEST ZONES WITH MOISTURE BEING LIMITING FACTOR HAVE
EXPANDED PRECIP GRIDS EAST AFTERNOON AND EARLY EVENING.

SUNDAY NIGHT INTO MONDAY BOUNDARY HAS MOVED FURTHER SOUTH INTO KS
AND HAVE LEFT DRY FOR NOW BUT LOWERED TEMPS SEVERAL DEGREES.

.LONG TERM...
GULF BLOCKED THROUGH EXTENDED BACKDOOR FRONT TUESDAY WEDNESDAY NOW
WORKING WITH LIMITED MOISTURE HAVE REMOVED POPS FROM FORECAST
SURFACE BOUNDARY PROGGED TO REMAIN ACROSS CENTRAL NEBRASKA THROUGH
THE END OF THE PERIOD. HAVE INTRODUCED SLIGHT CHANCE ON THURSDAY.
TEMPERATURES IN THE LOWER 80S WITH LOWS IN THE 50S.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH 549 UNTIL 10 PM CDT (9 PM MDT) WESTERN
AND NORTH CENTRAL NEBRASKA.

&&

POWER
Hazardous weather outlook, Jun 23, 2:47 PM MDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT FRI JUN 23 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-242100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
347 PM CDT FRI JUN 23 2006 /247 PM MDT FRI JUN 23 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND INTO THE
OVERNIGHT HOURS.

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
STATE TONIGHT. AT THE SURFACE...SEVERAL BOUNDARIES...SEPARATING
DIFFERENT TYPES OF AIR MASSES...WERE LOCATED ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. IN ADDITION...MODERATE MOISTURE IN THE
ATMOSPHERE WILL BE PRESENT ACROSS THE AREA AS WELL. ALL OF THESE
FACTORS WILL COMBINE TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE
AREA THROUGH THE NIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL AND DAMAGING WINDS MAINLY NORTH AND WEST OF A
LINE FROM VALENTINE TO NORTH PLATTE TO OGALLALA THROUGH 10 PM
CDT...THEN SOUTHEAST OF A LINE FROM VALENTINE TO OGALLALA THROUGH
THE REMAINDER OF THE NIGHT.

THE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN AT
TIMES ACROSS THE AREA. IN ADDITION...REMEMBER THAT LIGHTNING IS
ASSOCIATED WITH ALL THUNDERSTORMS...AND IS MORE FREQUENT AND
INTENSE WITH SEVERE THUNDERSTORMS. THIS WILL INDEED BE THE CASE
THROUGH TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. SEVERAL
UPPER LEVEL LOW PRESSURE SYSTEMS WILL MOVE ACROSS THE AREA THROUGH
SATURDAY NIGHT. THESE WILL COMBINE WITH FRONTAL BOUNDARIES ACROSS
THE AREA TO PRODUCE SCATTERED THUNDERSTORMS. AT THIS TIME...THESE
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS ON SATURDAY.

A DRIER WEATHER PATTERN IS EXPECTED TO TAKE SHAPE FOR THE FIRST OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Local storm report, Jun 23, 7:40 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             GORDON                  42.81N 102.20W
06/23/2006  M0.88 INCH       SHERIDAN           NE   LAW ENFORCEMENT

            HAIL ON NORTH SIDE AND WEST SIDE OF GORDON. ALSO 50 PLUS
            WINDS.

&&

HANNON
Local storm report, Jun 23, 7:44 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             GORDON                  42.81N 102.20W
06/23/2006  M0.88 INCH       SHERIDAN           NE   LAW ENFORCEMENT

            HAIL ON NORTH SIDE AND WEST SIDE OF GORDON. ALSO 50 MPH
            PLUS WINDS.

&&

HANNON
Local storm report, Jun 23, 7:45 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             BURWELL                 41.78N 99.13W
06/23/2006  E1.75 INCH       GARFIELD           NE   PUBLIC

&&

HANNON
Local storm report, Jun 23, 8:00 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             14 NNE BURWELL          41.97N 99.03W
06/23/2006  E1.75 INCH       GARFIELD           NE   PUBLIC

&&

HANNON
Local storm report, Jun 23, 8:06 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             10 N BURWELL            41.92N 99.13W
06/23/2006  E1.75 INCH       GARFIELD           NE   EMERGENCY MNGR

            HAIL MARBLE TO GOLFBALL COVERING GROUND ACROSS HIGHWAY
            11.

&&

HANNON
Local storm report, Jun 23, 8:29 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             10 NNE BURWELL          41.91N 99.06W
06/23/2006  M0.75 INCH       GARFIELD           NE   NWS EMPLOYEE

            HAILED CONTINUOUSLY FOR 15 MINUTES AT MILE MARKER 103 ON
            HIGHWAY 11. ALSO VERY HEAVY RAIN.

&&

HANNON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:28 PM MDTSevere Thunderstorm WarningLBFHolt, Rock47 min
Jun 23, 7:10 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt65 min
Jun 23, 7:21 PM MDTSevere Thunderstorm WarningLBFSheridan54 min
Jun 23, 7:50 PM MDTSevere Thunderstorm WarningLBFCherry55 min
Jun 23, 8:12 PM MDTSevere Thunderstorm WarningLBFGarfield63 min
Jun 23, 8:43 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jun 23, 9:36 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith54 min
Jun 23, 10:46 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, Perkins59 min
Jun 23, 11:08 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes67 min
Jun 23, 11:40 PM MDTSevere Thunderstorm WarningLBFCuster65 min
Jun 24, 12:55 AM MDTSevere Thunderstorm WarningLBFGarden, Keith65 min
Jun 24, 1:05 AM MDTSevere Thunderstorm WarningLBFDeuel55 min
Jun 24, 1:17 AM MDTSevere Thunderstorm WarningLBFGarden43 min
Jun 24, 1:38 AM MDTSevere Thunderstorm WarningLBFPerkins67 min
Jun 24, 2:48 AM MDTSevere Thunderstorm WarningLBFChase, Perkins57 min
Jun 24, 2:02 PM MDTSevere Thunderstorm WarningLBFSheridan28 min
Jun 24, 3:08 PM MDTSevere Thunderstorm WarningLBFSheridan67 min
Jun 24, 3:31 PM MDTSevere Thunderstorm WarningLBFCherry59 min
Jun 24, 3:56 PM MDTSevere Thunderstorm WarningLBFCherry36 min
Jun 24, 4:15 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker, Sheridan30 min
Jun 24, 5:43 PM MDTSevere Thunderstorm WarningLBFGarden62 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.